MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 20 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 20 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 20-750
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Lymphoma (3263)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacturer report number 2024601-2014-00312.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "lymphoma" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "lymphoma, non-hodgkin's"; rupture.
 
Event or Problem Description
Patient reported, via breast implant follow-up study (bifs), having been diagnosed with "non-hodgkins lymphoma".Side unspecified, this file is for the right side.No indication of treatment or surgical reoperation.Later healthcare professional reported "ruptured".Device was explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.6., h.6.
 
Event or Problem Description

Brand Name
STYLE 20 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24405371
Report Number9617229-2026-03361
Device Sequence Number18618186
Product Code FTR
UDI-Device Identifier10888628001794
UDI-Public10888628001794
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Study,Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2013
Device Catalogue Number20-750
Device Lot Number1571059
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/10/2026
Date Device Manufactured03/25/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite